Home » Frequently asked Questions on Health » Why am I feeling lethargic?

Why am I feeling lethargic?

Q: I am a 29 years old female have hypothyroidism which is under control. I sleep for 10-12 hours a day but still feel tired and lethargic. I also have hypertension and am taking Amlace (amlodipine (5 mg), Lisinopril (5 mg) regularly. Why am I feeling lethargic?

A:Hypothyroidism causes lethargy. Hypertension itself can cause tiredness so do drugs like amlodipine and lisinopril. It is not a good idea to take fixed dose combination (FDC) of two drugs in one pill. May be you need amlodipine (5 mg) and lisinopril just 2.5mg. Moreover in FDC, it is not possible to adjust dose of individual agents and monitor side effects. Incidentally drugs like Amlace are not approved in any advanced country like US, UK etc.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------